# SDR TSAA0626006

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 62,462 hours, 53,240 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Part serial: 2897
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, CREW NOTED THE NR 1 ENGINE OVERHEAT INDICATION ILLUMINATED.  CREW SHUT DOWN THE NR 1 ENGINE AND PULLED THE FIRE HANDLE UP.  THE OVERHEAT INDICATION THEN EXTINGUISHED.   CREW LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE LOWER FIRE LOOP PINCHED BY THE GENERATOR AIR DUCT AND REPLACED THE LOOP PER AMM 26-11-11.  THE SYSTEM OPERATION CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
